On stability of resonance rotation of a dynamically symmetric satellite in a plane of elliptical orbit

Theoretical mechanics


Аuthors

Bardin B. S.*, Chekina E. A.**

Moscow Aviation Institute (National Research University), 4, Volokolamskoe shosse, Moscow, А-80, GSP-3, 125993, Russia

*e-mail: bardin@yandex.ru
**e-mail: chekina_ev@mail.ru

Abstract

We deal with the stability problem of a resonant rotation of a symmetric rigid body about its center of mass in an elliptical orbit. The motion of the body can be described by canonical system of differential equations with Hamiltonian

where , and are the satellite's equatorial and polar moments of inertia respectively; is the eccentricity of the orbit; ν is the true anomaly.

If the parameters α, satisfy the relation then the canonical equations with Hamiltonian has particular solution [2].

The resonant rotation is a planar motion such that the body completes three rotations in absolute space during two orbital revolutions of its center of mass. In this paper we study the stability of the resonant rotation in an extended formulation taking into account both planar and spatial perturbations.

Let us introduce perturbations by means of the formulas

The equations of perturbed motion have canonical form, that is the variables satisfy the equations

By analyzing linearized equations of perturbed motion there was found eccentricity interval , where the resonant rotation is unstable. Outside this interval a nonlinear stability study has been performed and subintervals of formal stability and stability for the most of initial data have been found. The conclusions on stability were obtained by an analysis of coefficients of the Hamiltonian normal form normalized up to terms of fourth order. A nonlinear normalization of the Hamiltonian was performed by using an approach based on construction of symplectic map generated by the Hamiltonian system.

Table 1. Results of the stability study in nonresonant case

Subinterval

Conclusion on stability


stability for the most of initial data


formal stability


stability for the most of initial data

Keywords:

Hamiltonian system, symplectic map, normal form, resonance, satellite, stability

References

  1. Markeev A.P. Lineinye gamil’tonovy sistemy i nekotorye zadachi ob ustoichivosti dvizheniya sputnika otnositel’no tsentra mass (The Linear Hamiltonian systems and some problems of the motion stability of the satellite with respect to its center of mass), Мoscow- Izhevsk, NIC «Reguljarnaja i haoticheskaja dinamika», Institut komp’juternyh issledovanij, 2009, 396 p.

  2. Beleckij V.V. Dvizhenie iskusstvennogo sputnika otnositel’no tsentra mass (The motion of artificial satellite with respect to its center of mass), Moscow, Nauka, 1965, 416 p.

  3. Hentov A.A. Kosmicheskie issledovaniya, 1968, vol. 6, no. 5, pp.793-795.

  4. Markeev A.P. Izvestiya RAN. Mekhanika tverdogo tela, 2004, no. 6, pp. 3-12.

  5. Markeev A.P. Prikladnaya matematika i mekhanika, 2014, vol. 78, no. 5, pp. 611-624.

  6. Churkina T.E. Izvestiya RAN. Mekhanika tverdogo tela, 2007, no. 4, pp. 14-25.

  7. Markeev A.P., Bardin B.S., Kosmicheskie issledovaniya, 1994, vol. 32, no. 6, pp. 43-49.

  8. Bardin B.S., Chekin A.M. Vestnik Moskovskogo aviatsionnogo instituta, vol. 14, no. 2, pp. 23-36.

  9. Bardin B.S., Savin A.A. Trudy MAI, 2016, no. 85: http://www.mai.ru/science/trudy/published.php?ID=65212

  10. Malkin I.G. Teoriya ustoichivosti dvizheniya (Theory of stability of motion), Moscow, Nauka, 1965, 532 p.

  11. Markeev A.P. Prikladnaya matematika i mekhanika, 2005, vol. 69, no. 3, pp. 355-371.

  12. Markeev L.P. Tochki libratsii v nebesnoi mekhanike i kosmodinamike (Libration Points in Celestial Mechanics and Space Dynamics), Moscow, Nauka, 1978, 312 p.

  13. Arnol’d V.I. Matematicheskie metody klassicheskoi mekhaniki (Mathematical method of classical mechanics), Moscow, Nauka, 1979, 472p.

  14. Glimm J. Formal stability of Hamiltonian systems. Communs. Pure Appl. Math., 1964, vol. 17, no. 4, pp. 509-526.

  15. Moser J. New aspects in the theory of stability of Hamiltonian systems. Communs. Pure Appl. Math., 1958, vol. 11, no. 1, pp. 81-114.

  16. Bezglasnyi S.P., Krasnov M.V., Mukhametzyanova A.A. Trudy MAI, 2015, no. 82: http://www.mai.ru/science/trudy/published.php?ID=58455


Download

mai.ru — informational site MAI

Copyright © 2000-2021 by MAI

Вход